Post Reply 
 
Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Do meds make u more open?
04-20-2016, 01:36 PM (This post was last modified: 04-20-2016 01:38 PM by Seekeroftruth123.)
Post: #1
I was once prescribed Wellbutrin as a smoking cessation medication. While on it I started hearing voices after a few days. The voices increased until I stopped taking it a few days later. I don't remember the exact amount of days I heard the voices... Around 5? Is there any possibility this medication opened me up to spiritual communication or do you think it was just an effect that has nothing to do with it? I ask because I have some left and think it would be most useful to use during a working at some future date? Has anyone else ever had this happen to them after starting a medication? The voices stopped for years after discontinuing the medication btw. Only over the last couple months have I started hearing voices. I believe these ones to be legit. I'm quite sane in case you were wondering.
Find all posts by this user
Quote this message in a reply
04-20-2016, 06:08 PM
Post: #2
No . wellbutrin is well known for causing mental illness though..
Find all posts by this user
Quote this message in a reply
04-21-2016, 01:55 AM
Post: #3
Oh. I quit taking it shortly after because of teeth grinding. Thanks for the heads up... I'll leave it alone.
Find all posts by this user
Quote this message in a reply
06-21-2016, 09:37 AM
Post: #4
Wellbutrin increases dopamine levels in the brain. Schizophrenia is caused/linked by increased levels of dopamine which is why anti-psychotics
are prescribed to lower this neurotransmitter. Whether or not you had a psychotic episode,became open or combination of the two is a very slippery road and I would strongly suggest switching meds or getting your dosage adjusted if that's what's happening.


(04-20-2016 01:36 PM)Seekeroftruth123 Wrote:  I was once prescribed Wellbutrin as a smoking cessation medication. While on it I started hearing voices after a few days. The voices increased until I stopped taking it a few days later. I don't remember the exact amount of days I heard the voices... Around 5? Is there any possibility this medication opened me up to spiritual communication or do you think it was just an effect that has nothing to do with it? I ask because I have some left and think it would be most useful to use during a working at some future date? Has anyone else ever had this happen to them after starting a medication? The voices stopped for years after discontinuing the medication btw. Only over the last couple months have I started hearing voices. I believe these ones to be legit. I'm quite sane in case you were wondering.
Find all posts by this user
Quote this message in a reply
06-21-2016, 10:37 PM
Post: #5
When medicated always be sure to take spaced out med vacations (under the direction of your doctor). This way you can see if there is anything blocking your abilities and change the dosage or prescription accordingly.

I am the high-magus of the ever-wrong. The more I know, the more I know I don't know - therefore I know nothing.
Find all posts by this user
Quote this message in a reply
06-21-2016, 11:08 PM
Post: #6
My experience with medication retarded my mental functions for 6-12 months using risperdal, attavan, and depacoke typical bipolar medication.
I ended up over time decreasing overall brain function and over the first few weeks drooling over the floor and developing in later weeks severe lethargy (that means I was depressed and lazy as fuck).

To note my magick practice was nonexistent while I was on meds.

[Image: skull%20star%202_zpsfqphqop8.jpg]
Find all posts by this user
Quote this message in a reply
06-22-2016, 12:25 AM
Post: #7
Any meds besides unconventional medicine is bad for you in my opinion.

Telekinesis master. If you need help, pm me.
If you need free help with energy manipulation you can pm me.
Pm me for a free pendulum reading.
Find all posts by this user
Quote this message in a reply
06-22-2016, 12:51 AM (This post was last modified: 06-22-2016 12:51 AM by Feywer96.)
Post: #8
Do meds make you more open? Um, I'll go with No.
They don't, but You do.
Visit this user's website Find all posts by this user
Quote this message in a reply
06-22-2016, 01:11 AM
Post: #9
(06-22-2016 12:25 AM)CKARMA10 Wrote:  Any meds besides unconventional medicine is bad for you in my opinion.

errrrrr what do you mean?

[Image: skull%20star%202_zpsfqphqop8.jpg]
Find all posts by this user
Quote this message in a reply
06-22-2016, 01:34 AM
Post: #10
(06-22-2016 01:11 AM)darangal Wrote:  
(06-22-2016 12:25 AM)CKARMA10 Wrote:  Any meds besides unconventional medicine is bad for you in my opinion.

errrrrr what do you mean?

Well in my opinion medications make people sick contrary to making them better. It is another part of the corrupt system. The pharmaceutical companys don't want to make you healthier because if they did, they would stop making as much money. They don't care for your life, they care for their fat wallets. Smiling

Telekinesis master. If you need help, pm me.
If you need free help with energy manipulation you can pm me.
Pm me for a free pendulum reading.
Find all posts by this user
Quote this message in a reply
Post Reply 


Possibly Related Threads...
Thread: Author Replies: Views: Last Post
  How can I open an energy block in my body woodoo003 17 2,312 08-31-2014 08:57 PM
Last Post: Raziel
  Does this make your head hurt? FullMetal 5 1,258 10-16-2012 06:04 PM
Last Post: Asmodean

Forum Jump:


User(s) browsing this thread: 1 Guest(s)